# SDR 98ZZZX1212

- Difficulty date: November 5, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N616AW
- Make and model: Bag BAE146300A
- Aircraft serial: E3145
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Jobolts
- Condition: Damaged
- Location: Rt Wing
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

JOBOLTS ON RIGHT CENTER TANK RIB ZERO NEED TO BE REPLACED PER RIL HC571H9033.  C/W RIL HC571H9033 RT CENTER TANK RIB ZERO REPLACING OF JOBOLTS.
